Zeitschrift | Band | Artikel
Semantic games with chance moves
pp. 311-327
Abstrakt
In the presence of chance moves in a semantical game, the existence of pure optimal strategies does not guarantee the existence of winning ones. This fact provides a basis for constructing supervaluational semantical games with a chance move. Additional possibilities of using chance moves in game-theoretical semantics are also discussed.
Publication details
Published in:
(1994) Synthese 99 (3).
Seiten: 311-327
DOI: 10.1007/BF01063991
Referenz:
Blinov Arkady (1994) „Semantic games with chance moves“. Synthese 99 (3), 311–327.